
Colmol 125mg Syrup
Manufacturer
Coles Pharmaceuticals Private Limited
Salt Composition
Paracetamol (125mg)
Key Information
Short Description
Colmol 125mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).
Dosage Form
Syrup
Introduction
Colmol 125mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Directions for Use
Give Colmol 125mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Colmol 125mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Safety Information
Side Effects
No common side effects listed.
Interacting Medicines
Nimesulide Oxyphenbutazone Metamizole
How it works
Colmol 125mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Quick Tips
Give Colmol 125mg Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. If Colmol 125mg Syrup does not seem to be helping your child, contact your doctor for advice.
Related Medicines

Parafast 125mg Syrup

Nimegesic PR 125mg Syrup

Acetox Syrup

PCM Syrup

Paranir Syrup

Reemol 125mg Syrup

Paradol Syrup

Saymol 125mg Syrup

Sanmol Syrup
